Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the sums $ \sum \sp{n}\sb{k=0}\,k\sp{p}$ and $ \sum \sp{n}\sb{k=0}\,(-1)\sp{k}k\sp{p}$


Author: David Zeitlin
Journal: Proc. Amer. Math. Soc. 15 (1964), 642-647
MSC: Primary 39.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0167738-3
MathSciNet review: 0167738
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Jordan, Calculus of finite differences, Chelsea, New York, 1960.
  • [2] N. Nielsen, Traité élémentaire des nombres de Bernoulli, Gauthier-Villars, Paris, 1923.
  • [3] L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan and Co., Ltd., London, 1951. MR 0043339
  • [4] N. E. Norlund, Differenzenrechnung, Springer, Berlin, 1924.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.20

Retrieve articles in all journals with MSC: 39.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167738-3
Article copyright: © Copyright 1964 American Mathematical Society